MathSciNet Relay Station
MathSciNet bibliographic data
MR1946792 52C17 (28D15)
Bowen, Lewis; Radin, Charles Densest packing of equal spheres in hyperbolic space. Discrete Comput. Geom. 29 (2003), no. 1, 23–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement